RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 4  


On Fourier Coefficients of Lacunary Systems
S. V. Astashkin, E. M. Semenov
483
On Idempotent $\tau$-Measurable Operators Affiliated to a von Neumann Algebra
A. M. Bikchentaev
492
Immersion of Kähler Manifolds in the Class of Convex Submanifolds
A. A. Borisenko
504
Riordan Arrays and Generalized Lagrange Series
E. V. Burlachenko
510
Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator
D. V. Gorbachev, V. I. Ivanov
519
Lyapunov Direct Method for Semidynamical Systems
B. S. Kalitin
531
On the Convexity of Images of Nonlinear Integral Operators
M. Yu. Kokurin
544
Analytic Number Theory and Disinformation
V. P. Maslov
553
Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations
A. B. Muravnik
566
Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic $0$
S. V. Pchelintsev, O. V. Shashkov
577
The Ricci Curvature of a Weighted Tree
O. V. Rubleva
586
On Function Spaces for Quantum Systems with Constraints
O. Yu. Shvedov
597
Asymptotic Law of Distribution of Primes of Special Form
K. M. Eminyan
619

Brief Communications
2-Colorings of Uniform Hypergraphs
Yu. A. Demidovich, A. M. Raigorodskii
623
Remark on the Inverse Abstract Prime Number Theorem
D. S. Minenkov, V. E. Nazaikinskii
627
Circle Actions with Two Fixed Points
O. R. Musin
630
On a Set Everywhere Dense in a Lebesgue Space on the Real Line
D. V. Prokhorov
633
Quadratic Dissipative Evolution of Gaussian States
A. E. Teretenkov
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019